# SDR CA130826016

- Difficulty date: August 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 3,894 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 704A34412251
- Condition: Leaking
- Location: Hyd System
- Part time: 597 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE ALF INSPECTION IT WAS NOTICED THAT THE HYDRAULIC TANK HAD LOST 50 PERCENT OF IT FLUID.  UPON FURTHER INVESTIGATION THE LOSS OF FLUID WAS FROM THE HYDRAULIC PRESSURE LINE, PN 70A34-412-251.  NEW LINE WAS REPLACED AND ACFT RETURNED TO SERVICE.
